Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv effect on occupation / atripla to complera
Mar 13, 2013

I am 24 years old. I have know idea what to do because Im not sure the road blocks because of the HIV. I wanted to join the military, become a police officer or firefighter, or a nurse, but not sure if the HIV will prevent me from any of these here in oklahoma.

I also wanted to know if you know of any scholarships that I could apply for that helps HIV patients go to school?

Also I am currently thinking about changing my meds to complera from atripla. The atripla just has so many side affects. what are your thoughts on this? Thanks

Response from Dr. Henry

HIV infection increasingly does not impact career options (ie in MN I take care of many health care workers and students in health care careers). The central nervous system side effects from the efavirenz in Atripla may diminish when switched to Complera so may be worth doing on a trial basis depending on what side effects you are having and the judgement of your HIV provider. KH



Previous
taking PEP, really stressed
Next
Alcohol

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement